# SDR CA000928026

- Difficulty date: June 26, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,615 hours
- Engine: Pwa JT15D4
- System (JASC): 3600 · Pneumatic System
- Part: Check Valve
- Part number: 14953
- Condition: Broken
- Location: Lt Press T/Cone
- Part time: 91 hours
- Component: Pneumat Sys Valv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING EXERCISE, OPAL CHECK OF INFLATABLE DOOR SEAL CARRIED OUT.  RESULTING TEST FOUND THAT PRESSURE ZERO DOWNSTREAM FROM REGULATOR MEASURED AT MAIN DOOR SEAL INFLATION FITTING.  IT ALSO NOTICED THAT THE DE-ICE BOOTS WERE NOT INFLATING WHEN SELECTED.  WITH PRESSURE STILL APPLIED AT TEST PORT IN TAILCONE, AIR NOISE HEARD FROM LT ENGINE EXHAUST DUCT.  DUE TO PREVIOUS SIMILAR PROBLEM (REPORTED ON SDR NR 20000713014) LT PNEUMATIC CHECK VALVE REMOVED FROM A/C AND FLAP PER VALVE HINGE ASSY FOUND BROKEN INSIDE VALVE BODY.  ONLY TIME THAT WOULD CAUSE SERIOUS PROBLEM IS WHEN ENGINE FAILURE WOULD OCCUR AND ALL OR MOST OF BLEED AIR WOULD ESCAPE TO THE FAILED ENGINE AND CHECK VALVE.  (X)
